Theoretical Economics Letters

Vol.2 No.5(2012), Paper ID 25818, 6 pages

DOI:10.4236/tel.2012.25094

 

Is Product of Two Convex Functions Necessarily Convex? A Case of the MRP Curve

 

Chin Wei Yang, Hui Wen Cheng, Ken Hung, Paul R. Woodburne, Paul Kim

 

Department of Economics, Clarion University of Pennsylvania, Clarion, USA
Department of International Business, Ming Chuan University, Taipei, Taiwan
Sanchez School of Business, Texas A & M International University, Laredo, USA
Department of Economics, Clarion University of Pennsylvania, Clarion, USA
Department of Marketing, Clarion University of Pennsylvania, Clarion, USA

 

Copyright © 2012 Chin Wei Yang, Hui Wen Cheng, Ken Hung, Paul R. Woodburne, Paul Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Wei Yang, H. Wen Cheng, K. Hung, P. R. Woodburne and P. Kim, "Is Product of Two Convex Functions Necessarily Convex? A Case of the MRP Curve," Theoretical Economics Letters, Vol. 2 No. 5, 2012, pp. 511-516. doi: 10.4236/tel.2012.25094.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.